# SDR RAIA201309290001

- Difficulty date: September 29, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 32,943 hours, 31,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX INSPECTED AND FOUND EMERGENCY LIGHT OVER F/A'S SEAT INOPERATIVE.  REPLACED EMERGENCY LIGHT AND OPS CHECK.
